CSpace
关于几类微分迭代方程解的存在性
李光华1; 李艳梅2; 俞元洪3
1997
Source Publication云南大学学报自然科学版
ISSN0258-7971
Volume019Issue:005Pages:447
Abstract利用不动点定理,研究了几类微分迭代方程解的存在性问题,得到了一些充分条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46511
Collection中国科学院数学与系统科学研究院
Affiliation1.湖南大学
2.云南大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李光华,李艳梅,俞元洪. 关于几类微分迭代方程解的存在性[J]. 云南大学学报自然科学版,1997,019(005):447.
APA 李光华,李艳梅,&俞元洪.(1997).关于几类微分迭代方程解的存在性.云南大学学报自然科学版,019(005),447.
MLA 李光华,et al."关于几类微分迭代方程解的存在性".云南大学学报自然科学版 019.005(1997):447.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李光华]'s Articles
[李艳梅]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[李光华]'s Articles
[李艳梅]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李光华]'s Articles
[李艳梅]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.